# SDR DALA2016102608019

- Difficulty date: January 29, 2014
- Submitted: October 31, 2016
- Operation: Air carrier
- Aircraft: N347NB
- Make and model: Airbus A319-114
- Aircraft serial: 1800
- Aircraft time: 39,079 hours, 20,212 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON UPPER SKIN OF FUEL TANK ACCESS PANEL 540CB LEFT WING.  REPLACED FUEL TANK ACCESS PANEL PER SRM 51-72-11; ON JOB CARD.
